# SDR FDEA201010063965

- Difficulty date: October 6, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 63,767 hours, 12,936 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

06 EACH FASTENER HOLES FOUND CRACK INDICATION DURING HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION AT LEFT HAND WING LOWER SKIN ACCESS DOOR CUTOUT   BETWEEN STATION XORS= 683.4 TO STATION XORS= 713.6. REPAIR CARRIED OUT AT LEFT HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN   STATION XORS= 683.4 AND  STATION XORS=713.6 AS PER BOEING DRAWING SG11570004 REVISION A.  THIS REPAIR IS CLASSIFIED AS MINOR AS PER FEDEX GMM 6-2-100 REVISION 111.
